# SDR USAASB03036

- Difficulty date: March 5, 2003
- Submitted: May 13, 2003
- Operation: Air carrier
- Aircraft: N777AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24979
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Sensor
- Part number: 189929
- Condition: Malfunctioned
- Location: Nr 3 L/E Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT, WHEN FLAPS WERE RETRACTED TO THE FULL UP POSITION, THE LEADING FLAPS TRANSIT LIGHT AND THE NR 3 SLAT FULL EXTEND LIGHT REMAINED ILLUMINATED.  NO ADVERSE CONTROL PROBLEMS WERE REPORTED BUT THE CAPTAIN ELECTED TO RETURNT TO FIELD AT CLT FROM MAINTENANCE TO CHECK THE PROBLEM.  FLIGHT LANDED AT CLT WITHOT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE FOUND HIGH RESISTANCE ACROSS THE NR 3 SLAT FULL EXTEND SENSOR S166, LEG W252-223-20R.  REMOVED AND REPLACED S166 FULL EXTEND SENSOR PER MM 27-88-11.  ALSO, REPLACED INTERMITTENT NR 3 SLAT ROD END WIRING W252-052-20 AND W252-127-20 ALONG TELESCOPING TUBE.  ACCOMPLISHED SATISFACTORY OPERATIONAL TEST OF LEADING EDGE DEVICE INDICATION PER MM
